# SDR COEA2017033113805

- Difficulty date: March 31, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,544 hours, 39,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371101200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, INTERIOR SKIN AFT OF FRAME 16 HAS LEVEL 2 CORROSION BY THE INSULATION STANDOFF STRINGER 2L-2AL. REPAIRED PER SRAS CETS-1523/17, 11332 DATED 4/24/2017.
